Bienvenido(a), Visitante. Por favor, ingresa o regístrate.
Julio 30, 2021, 12:50:41 am

Ingresar con nombre de usuario, contraseña y duración de la sesión


Usuarios
Stats
  • Total de Mensajes: 760790
  • Total de Temas: 64556
  • Online Today: 113
  • Online Ever: 5484
  • (Junio 18, 2021, 11:15:29 pm)
Usuarios en Línea
Users: 2
Guests: 89
Total: 91

Bienvenido


Bienvenido a los Foros Comunitarios de POZ, un área de discusión contínua para personas con VIH/SIDA, sus amigos/familiares/personas que los cuidan, y otros a quienes les interese el tema del VIH/SIDA. Haz clic en los enlaces que siguen para visitar nuestros foros, o participa de la conversación al inscribirte en el sector izquierdo de esta página.

To change forums navigation language settings, click here(Members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí(Sólo miembros), Regístrate ahora

Advertencia sobre la privacidad: Ten en cuenta que estos foros están abiertos para todos y que se los puede encontrar haciendo búsquedas en Google u otros buscadores. Si eres VIH positivo y lo revelas en nuestros foros, es lo mismo que decírselo al mundo entero (o al menos al mundo entero en Internet). Si esto te preocupa, no uses un nombre de usuario o una imagen gráfica que pueda identificarte de alguna manera. No autorizamos borrar nada de los que escribas en los foros, por lo tanto piensa antes de hacerlo.

  • La información que los moderadores y miembros comparten en estos foros, está diseñada para complementar, y no para reemplazar la relación entre un individuo y su médico de cabecera.

  • Todos los miembros de estos foros, en consecuencia, no son considerados proveedores médicos con licencia. De lo contrario, los usuarios deben identificarse a sí mismos como tales.

  • Los miembros de los foros siempre deben comportarse con respeto y honestidad. La publicación de guías, incluyendo políticas de suspensiones y prohibiciones han sido establecidas por los moderadores de estos foros. Haga clic aquí para las guías de publicación de “¿Estoy infectado?” Haga clic aquí para leer las guías de publicación relacionadas con todos los otros foros comunitarios de POZ.

  • Solicitamos a todos los miembros de los foros que proporcionen referencias sobre la información relacionada con la salud/médica/científica que brinden, cuando no se trate de una experiencia personal que estén compartiendo. Por favor proporcionen enlaces con direcciones de Internet completas o citas completas de trabajos publicados que no estén disponibles en Internet. Además, todos los miembros de los foros deben publicar información que sea verdadera y correcta de acuerdo con su conocimiento.

  • Los anuncios de productos – incluyendo enlaces, banderas, contenido editorial y estudios clínicos, estudios o participación en encuestas – está estrictamente prohibido por los miembros de los foros a menos que POZ haya asegurado el permiso.

¿Has terminado de leer esta parte? Puedes cerrar esta o cualquier otra ventana en esta página haciendo click en el símbolo de cada ventana.

Autor Tema: Myopathy pain  (Leído 905 veces)

0 Usuarios y 1 Visitante están viendo este tema.

Desconectado SASA39

  • Member
  • Mensajes: 696
Myopathy pain
« en: Diciembre 16, 2020, 08:28:38 am »
Greetings from Serbia
Member from 2007, and I have to admit that haven't been on the forum in a long time, but that might be a good thing because it was a sign that I was OK.
However, now there are problems for which I need advice.
Therapy history:
Epivir/3TC - Ziagen/Abacavir – Stocrin/Efavirenz → 2 NRTI + 1 NNRTI ~ 12 yrs. 5 months → discontinued due to severe neuropathy last year, after that → Eviplera/Complera  -  2 NRTI + 1 NNRTI ~ 1 yr. 5 months , after that Dovato - Dolutegravir + Epivir/3TC – INSTI + NRTI 3 months                               
NRTI  drugs were used for 14 yrs 2 months.
Last two years , especially last three months i feel tremor im my large legs and upper back muscles , along with  significant pain in my Achilles and knee ( front and back) tendons.
At first I went to se a physio therapeutist , a friend of mine , until I have realized that a pain is systemic ,  not local.
All inflammation , and other muscle markers pointing toward some kind of myopathy are normal except for sedimentation , yet all the symptoms point to one.
As far as I can remember a member here -  aztecan -Marc has similar problems in the past....
Pains are worse at dawn , and sometimes I can barely walk , due to a stiffnes and pain in my quads and Achilles tendons…..
NSAID drugs did not have any effect, and I did not try systemic corticosteroids due to a side effects on HIV positive persons.
I would be thankful for any advice……
And special greetings for all of you who still remember me….


« última modificación: Diciembre 16, 2020, 08:38:11 am por SASA39 »
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

Desconectado Mindless

  • Member
  • Mensajes: 346
Re: Myopathy pain
« Respuesta #1 en: Diciembre 16, 2020, 09:36:04 am »
Hello Sasa,

I'm sorry about your health issues. I don't suffer from Myopathy (my specialty at the moment are recurrent skin problems), so I don't have advice to offer but I was interested by your story. I see you suspect the issue is linked to NNRTI you've been taking for so many years. I'm curious: is that the opinion of your ID Dr or your own hypothesis?

Hugs

Desconectado SASA39

  • Member
  • Mensajes: 696
Re: Myopathy pain
« Respuesta #2 en: Diciembre 16, 2020, 11:09:13 am »
Hi , Mindless , here in Serbia we have a saying : " Do not ask the learned one , ask the sufferer...", because the sufferer will know everything about his problem....
I do have a very good team of doctors indeed, but they are preocupied with other patient issues, and due to a Covid19 mess, only one of four of them is working with the patients in whole Belgrade area.But, aside of that, since that I'm highly educate, in other fields, it was not hard for me, especially because of the fact that I'm fighting for myself, to dig all the relevant science paperworks and make a conclusion ( after 15 yrs of "HIV party" I think that a brick would have some knowledge about that matter) about my problem .....and all  roads probably led to this one....I've been using NRTI ( not NNRTI  as you have said ) ~100 %  of my time, and even that NRTI has grown from a sideroad to a highway ( judging by the development ) in past decades , it looks that it is a road worn out  for me.....because all of them (or 95 % ) has two same characteristics :
1. They all use the same metabolism route
2. They are all active inside the cell nucleus unlike, entry inhibitors and protease inhibitors, and by that fact, they provoke more mitochondrial toxicity, and a muscle problems as a result  than other drug classes.
I will talk about my point of wiev with a doc next week, but I do really need a point of wiev from a expert of some kind here, or a member who has suffered from a same kind of problem.
« última modificación: Diciembre 16, 2020, 11:12:38 am por SASA39 »
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.